PROMOTING ACCESS TO AFRICAN RESEARCH

Global Journal of Pure and Applied Sciences

Log in or Register to get access to full text downloads.

Remember me or Register



Exact solutions of the spherically symmetric multidimensional isotropic harmonic oscillator

Kayode John Oyewumi, Amos Wale Ogunsula

Abstract


The complete orthonormalised energy eigenfunctions and the energy eigenvalues of the spherically symmetric isotropic harmonic oscillator in N dimensions, are obtained through the methods of separation of variables. Also, the degeneracy of the energy levels are examined.

KEY WORDS: - Schrödinger Equation, Isotropic harmonic oscillator, Hyperspherical harmonics, Multidimensional space.

Global Jnl Pure & Applied Sciences Vol.10(2) 2004: 343-349



http://dx.doi.org/10.4314/gjpas.v10i2.16404
AJOL African Journals Online